MathSciNet Relay Station
MathSciNet bibliographic data
MR1149679 47B65 (46A40 47B37 47D15)
Abramovich, Y. A.; Wickstead, A. W. Regular operators from and into a small Riesz space. Indag. Math. (N.S.) 2 (1991), no. 3, 257–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement